# SDR MALA080007

- Difficulty date: January 9, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 25,663 hours, 27,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PANEL 641AT SKIN BENEATH NR 6 ANTI-CHAFE STRIP HAS AN AREA OF CHAFING/SCRATCHES.  COMPLETED REPAIRS IAW EO NR S57172.
